Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing
In This Section
Volume 4, Issue 4 (Sep 2001)

Issues

The Monster is a Hurwitz group

Robert A. Wilson
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2001.027

About the article

Published Online: 2006-01-23

Published in Print: 2001-09-11



Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2001.027. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
R. Vincent and A.E. Zalesski
LMS Journal of Computation and Mathematics, 2007, Volume 10, Page 21
[2]
Gareth A. Jones
European Journal of Combinatorics, 2012, Volume 33, Number 7, Page 1588
[3]
Yongzhong Sun
Communications in Algebra, 2006, Volume 34, Number 1, Page 51
[4]
Michael A Jackson
Journal of Group Theory, 2007, Volume 10, Number 6
[5]
Marston Conder
Groups – Complexity – Cryptology, 2010, Volume 2, Number 1

Comments (0)

Please log in or register to comment.
Log in